| Catalog Number |
MZ5301 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse pressure rated extension set with needleless connector was leaking.The following information was received by the initial reporter with the following verbatim: it was reported by the customer that multiple reports of leaking tubing despite firmly connecting the distal end of the dedicated alaris tubing to the extension set.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz5301 and lot# 24099155 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04sep2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
No additional information.